# SDR ASAA2013120796655

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 2,919 hours, 921 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK OF NR 1 AND 2 ZONE TEMP CONTROLLERS  SHOWS NO FAULTS.  CLEANED COCKPIT TEMP SENSOR.  RAN BITE ON BOTH ZONE TEMP CONTROLLERS.  ALL OPS NORMAL.  NO HISTORY 90 DAYS. REF MM 21-61-00.
